# SDR USAA990737

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952166M
- Condition: Cracked
- Location: Cargo Door
- Part time: 35,680 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK, FOUND .25 INCH CRACK AT AFT CARGO DOOR OUTER SKIN AT UPPER AFT CORNER OF DOOR HANDLE CUT-OUT. INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 52-30-03.  (X)
